# SDR QXEA200300859

- Difficulty date: July 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 3,079 hours, 2,285 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 47388904
- Part serial: 1056
- Condition: Damaged
- Location: Lt Engine
- Part time: 3,079 hours, 2,272 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2438 INTERMITTENT FIRE SYSTEM FAULT STATUS MESSAGE. MDC REPORTS LEFT ENGINE FIRE LOOP B FAILED/WIRING, OPEN CIRCUIT. REMOVED AND REPLACED FIRE DETECTION CONTROL. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
